# SDR 98FDEA00243

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 540, RBL 65, BELL FRAME DENTED.  REMOVED DAMAGED AREA OF BELL FRAME.  INSTALLED DOUBLER PER EA 7531028295 AND SRM 53-40-30.
